MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS TRANSVERSE PIN 6PK 36MM; PROSTHESIS KNEE

ZIMMER BIOMET, INC. CPS TRANSVERSE PIN 6PK 36MM; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cps short anchor plug catalog # 178558 lot # 608690.Cps nut co-cr-mo alloy catalog # 178512 lot # 987740.Cps/oss 5cm tpr adapt w/oss sc catalog # 178711 lot # 779090.Cps sm sht spdl w pins 800lbf catalog # 178367 lot # 625750.Cps centering sleeve 19mm catalog # 178541 lot # 743560.Oss 3cm diaphysel segment catalog # 150464 lot # 854640.Customer has indicated that the product will not be returned because product location is unknown.Complaint sample was evaluated and the reported event was confirmed.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.X-ray review indicates there is a clearly visible fracture in the implant at the interface between the interosseous component and the diaphysis component without surrounding bone.The fracture results in mild displacement laterally of the distal component.Also noted as a linear hardware component which is displaced medial to the cortex at the site of the hardware fracture.The bone quality appears overall normal, although there has been no integration of the bone to the hardware with wide gaps between the hardware and adjacent bone.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an orthopedic salvage procedure.Subsequently, the patient was revised due to fractured traction bar.Attempts for further information has been made, but no further information has been provided.

Brand Name
CPS TRANSVERSE PIN 6PK 36MM
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10147985
Report Number0001825034-2020-02313
Device Sequence Number2101595
Product Code LPH
UDI-Device Identifier00880304260535
UDI-Public(01)00880304260535
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178528
Device Lot Number942320
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight118